Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 151, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 30, 2016, 4:30 AM CDT for 4 parishes in Louisiana; Shelby County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 4:30 AM CDT (09:30 UTC)
- Expired
- Apr 30, 2016, 5:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Shelby County, TX
The radar
The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 9.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
538
WUUS54 KSHV 300930
SVRSHV
LAC031-069-081-085-TXC419-301030-
/O.NEW.KSHV.SV.W.0151.160430T0930Z-160430T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
WEST CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
CENTRAL RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN SABINE PARISH IN NORTHWESTERN LOUISIANA...
EASTERN SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 530 AM CDT
* AT 429 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF LOGANSPORT...OR 15 MILES SOUTHWEST OF MANSFIELD...MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...LOGANSPORT...JOAQUIN...CONVERSE...PATROON...
ALLEN...OAK GROVE...PLEASANT HILL...HUXLEY...SOUTH MANSFIELD...HALL
SUMMIT...NOBLE...EDGEFIELD...STANLEY...AJAX...BELMONT...HURSTOWN...LOGGY
BAYOU AND ARMISTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3185 9410 3198 9403 3198 9402 3199 9402
3222 9334 3203 9323 3175 9324 3164 9402
TIME...MOT...LOC 0929Z 240DEG 49KT 3188 9389
HAIL...0.88IN
WIND...60MPH
$$
062 follow-up statements
066
WWUS54 KSHV 301002
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 AM CDT SAT APR 30 2016
TXC419-301011-
/O.CAN.KSHV.SV.W.0151.000000T0000Z-160430T1030Z/
SHELBY TX-
502 AM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3177 9382 3184 9387 3197 9387 3203 9391
3222 9334 3203 9323 3175 9324 3167 9379
TIME...MOT...LOC 1001Z 238DEG 27KT 3195 9371
$$
LAC031-069-081-085-301030-
/O.CON.KSHV.SV.W.0151.000000T0000Z-160430T1030Z/
DE SOTO LA-NATCHITOCHES LA-RED RIVER LA-SABINE LA-
502 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN DE SOTO...WEST CENTRAL NATCHITOCHES...CENTRAL RED RIVER
AND NORTHWESTERN SABINE PARISHES...
AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANSFIELD...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...
SOUTH MANSFIELD...HALL SUMMIT...NOBLE...EDGEFIELD...MARTHAVILLE...AJAX...
BELMONT...LOGGY BAYOU...CRICHTON...ARMISTEAD...CARMEL...PELICAN...HANNA AND
GRAND BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3177 9382 3184 9387 3197 9387 3203 9391
3222 9334 3203 9323 3175 9324 3167 9379
TIME...MOT...LOC 1001Z 238DEG 27KT 3195 9371
HAIL...0.88IN
WIND...60MPH
$$
06427
WWUS54 KSHV 301019
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 AM CDT SAT APR 30 2016
LAC069-085-301028-
/O.CAN.KSHV.SV.W.0151.000000T0000Z-160430T1030Z/
NATCHITOCHES LA-SABINE LA-
519 AM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NATCHITOCHES AND
NORTHWESTERN SABINE PARISHES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3187 9371 3197 9373 3210 9371 3222 9334
3203 9323 3200 9323 3192 9348
TIME...MOT...LOC 1018Z 245DEG 27KT 3202 9358
$$
LAC031-081-301030-
/O.CON.KSHV.SV.W.0151.000000T0000Z-160430T1030Z/
DE SOTO LA-RED RIVER LA-
519 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN DE SOTO AND CENTRAL RED RIVER PARISHES...
AT 518 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MANSFIELD...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...SOUTH MANSFIELD...HALL SUMMIT...EDGEFIELD...LOGGY
BAYOU...CRICHTON...ARMISTEAD...CARMEL...HANNA...GRAND BAYOU...EVELYN AND
RAMBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3187 9371 3197 9373 3210 9371 3222 9334
3203 9323 3200 9323 3192 9348
TIME...MOT...LOC 1018Z 245DEG 27KT 3202 9358
HAIL...<.75IN
WIND...60MPH
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:05 AM CDT, 25 minutes earlier.
Area forecast discussion, Apr 30, 4:05 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SAT APR 30 2016
.DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.
THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.
MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.
THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.
PRELIMS TO FOLLOW...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 65 84 63 / 60 30 20 60
MLU 82 66 85 65 / 100 50 30 60
DEQ 81 56 80 57 / 30 10 10 60
TXK 81 59 82 59 / 40 20 10 60
ELD 81 62 83 60 / 90 40 20 60
TYR 82 60 81 61 / 30 10 20 60
GGG 84 63 83 62 / 30 20 20 60
LFK 86 67 84 67 / 70 30 50 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ097-112-126-138-
151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
13Hazardous weather outlook, Apr 29, 11:52 AM CDT, 16 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 30, 3:16 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD HUGHES SPRINGS 33.00N 94.63W
04/30/2016 CASS TX LAW ENFORCEMENT
SEVERAL HIGH WATER RESCUES ACROSS THE CITY. FAMILIES
ARE BEING EVACUATED TO THE CIVIC CENTER.
&&
EVENT NUMBER SHV1600448
20Local storm report, Apr 30, 3:29 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLASH FLOOD 2 N BENTON 32.72N 93.74W
04/30/2016 BOSSIER LA LAW ENFORCEMENT
FLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK
BORDER... NORTHERN PARTS OF BENTON
&&
EVENT NUMBER SHV1600449
21Local storm report, Apr 30, 3:41 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG MAUD 33.33N 94.34W
04/29/2016 BOWIE TX FIRE DEPT/RESCUE
HWY 1113 CLOSED DUE TO TREES AND POWER LINES DOWN
&&
EVENT NUMBER SHV1600450
21Special weather statement, Apr 30, 3:45 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT SAT APR 30 2016
TXZ152-153-166-167-300930-
SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX-
345 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SABINE...NORTHERN SAN
AUGUSTINE...EAST CENTRAL NACOGDOCHES AND SOUTHERN SHELBY COUNTIES
UNTIL 430 AM CDT...
AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTINSVILLE...OR 16 MILES SOUTHWEST OF CENTER...MOVING NORTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTER...MILAM...SAN AUGUSTINE...HEMPHILL...PINELAND...ROSEVINE...NEUVILLE...
MARTINSVILLE...PATROON...SHELBYVILLE...BLAND LAKE...CHIRENO...HUXLEY...
JERICHO...CALGARY...SEXTON...HURSTOWN...DENNING...COLUMBUS AND YELLOWPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA...AND EASTERN TEXAS.
LAT...LON 3131 9405 3137 9402 3141 9404 3146 9399
3149 9398 3146 9441 3168 9443 3190 9390
3170 9380 3160 9384 3153 9380 3151 9371
3147 9375 3145 9370 3137 9367 3137 9364
3131 9369 3127 9362 3118 9360 3114 9404
TIME...MOT...LOC 0844Z 245DEG 32KT 3159 9432
06Local storm report, Apr 30, 3:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD KILGORE 32.39N 94.87W
04/30/2016 GREGG TX LAW ENFORCEMENT
HIGH WATER ALONG TURKEY CREEK... FLOODING THROUGHOUT
CITY... EVACUATIONS AT SCEYNE STREET... HORESHOE
STREET... DWAIN ST. TREES DOWN AND POWER LINES DOWN IN
CITY
&&
EVENT NUMBER SHV1600451
21Local storm report, Apr 30, 4:13 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND DMG SHREVEPORT 32.47N 93.80W
04/30/2016 CADDO LA BROADCAST MEDIA
SWEPCO REPORTS 4000 CUSTOMERS WITHOUT POWER IN CADDO
AND BOSSIER PARISHES AS WELL AS HARRISON COUNTY
&&
EVENT NUMBER SHV1600452
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 65 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 8 hr |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 62 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Caddo | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Caddo | 47 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | De Soto | 9 days |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Caddo | 13 days |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Apr 29, 7:03 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 42 min |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur | 28 min |
| Apr 29, 7:16 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 23 min |
| Apr 29, 7:24 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 10 hr |
| Apr 29, 7:25 PM CDT | Special Weather Statement | SHV | Upshur | 35 min |
| Apr 29, 7:35 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 40 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 52 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 21 min |
| Apr 29, 7:45 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 10 hr |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 46 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 49 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 44 min |
| Apr 29, 9:08 PM CDT | Special Weather Statement | SHV | Marion | 52 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | SHV | Harrison, Rusk | 45 min |
| Apr 29, 9:21 PM CDT | Flash Flood Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 8 hr |
| Apr 29, 9:32 PM CDT | Special Weather Statement | SHV | Shelby | 43 min |
| Apr 29, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 66 min |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 8 hr |
| Apr 29, 11:38 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 37 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Apr 30, 3:45 AM CDT | Special Weather Statement | SHV | Sabine, Shelby | 45 min |
| Apr 30, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 65 min |
| Apr 30, 4:16 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 30, 4:22 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 30, 4:23 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Wood | 5 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| Apr 30, 4:26 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Apr 30, 4:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 49 min |
| Apr 30, 5:21 AM CDT | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Apr 30, 5:28 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 6 hr |
| Apr 30, 5:46 AM CDT | Areal Flood Warning | SHV | Smith, Upshur, Wood | 6 hr |
| Apr 30, 7:03 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches | 6 hr |
| Apr 30, 7:37 AM CDT | River Flood Warning | SHV | Cass, Marion | 8 days |
| Apr 30, 7:38 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 30, 11:47 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.